MathSciNet Relay Station
MathSciNet bibliographic data
MR1150604 (93h:22031) 22E50 (11F80 20G25)
Larsen, M.; Pink, R. On $l$-independence of algebraic monodromy groups in compatible systems of representations. Invent. Math. 107 (1992), no. 3, 603–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement